MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTELLISPACE EVENT MGMT PLATFORM

PHILIPS NORTH AMERICA LLC INTELLISPACE EVENT MGMT PLATFORM
Model Number 866030
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Asystole (4442)
Date of Event 01/26/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
A philips remote product support specialist (pss) spoke with the customer.And identified that philips (b)(4) as intellispace event management (iem) is end of life (eol) and provided the eol notice.The pss joined the customers webex to review the iem logs with the customer.The parsed philips paging.Log review showed the alert(s) sent to event management that were not delivered successfully.Logs show no alerts received for the bed 09b all day 1/26/22.One bed number higher and lower did receive other alerts proving iem was processing as expected.The investigation found that zero patient alarm messages and zero cancelled messages were delivered from unit: 7an with bed: 09b on (b)(6) 2022 6:45am till 5pm est.The customers message logs proved no pager(s) were assigned for this bed.There was no product malfunction; this is considered a user issue as pagers were not assigned by the user.Information was provided to the customer to resolve the issue.No further investigation or action is warranted at this time.
 
Event or Problem Description
Hold smp 2.24 it was reported that alarms were not paged for bed 09b on (b)(6) 2022 between 06:45 and 19:00 resulting in a patient death.
 
Additional Manufacturer Narrative
A philips remote product support specialist (pss) spoke with the customer.And identified that philips careevent as intellispace event management (iem) is end of life (eol) and provided the eol notice.The pss joined the customers webex to review the iem logs with the customer.The parsed philips paging.Log review showed the alert(s) sent to event management that were not delivered successfully.Logs show no alerts received for the bed 09b all day (b)(6) 2022.One bed number higher and lower did receive other alerts proving iem was processing as expected.The investigation found that zero patient alarm messages and zero cancelled messages were delivered from unit: 7an with bed: 09b on (b)(6) 2022 6:45am till 5pm est.The customers message logs proved no pager(s) were assigned for this bed.There was no product malfunction; this is considered a user issue as pagers were not assigned by the user.Information was provided to the customer to resolve the issue.No further investigation or action is warranted at this time.
 
Event or Problem Description
It was reported that alarms were not paged for bed 09b on (b)(6) 2022 between 06:45 and 19:00 resulting in a patient death.

Brand Name
INTELLISPACE EVENT MGMT PLATFORM
Common Device Name
INTELLISPACE EVENT MGMT PLATFORM
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13591204
Report Number1218950-2022-00151
Device Sequence Number3860815
Product Code MSX
UDI-Device Identifier00884838031746
UDI-Public00884838031746
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number866030
Device Catalogue Number866030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown